# SDR C2XA04CL122

- Difficulty date: December 1, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145ER
- Aircraft serial: 145007
- Aircraft time: 16,000 hours, 13,865 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Noise Attenuator
- Part number: BWT138005
- Condition: Ruptured
- Location: Recirc Fan
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH THE CREW REPORTED A BURNING PLASTIC SMELL.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED THE RUPTURED NR 2 RECIRCULATION FAN NOISE ATTENUATOR.  AIRCRAFT RETURNED TO SERVICE.
